No Cover Image

Journal article 279 views

Degrees of controllability for quantum systems and application to atomic systems

Sophie Shermer Orcid Logo, A I Solomon, J V Leahy

Journal of Physics A: Mathematical and General, Volume: 35, Issue: 18, Pages: 4125 - 4141

Swansea University Author: Sophie Shermer Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Physics A: Mathematical and General
ISSN: 0305-4470
Published: IOP Publishing 2002
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 18
Start Page: 4125
End Page: 4141